Characters and factor representations of the infinite unitary group
Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 272-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_2_a2,
author = {A. M. Vershik and S. V. Kerov},
title = {Characters and factor representations of the infinite unitary group},
journal = {Doklady Akademii Nauk},
pages = {272--276},
year = {1982},
volume = {267},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a2/}
}
A. M. Vershik; S. V. Kerov. Characters and factor representations of the infinite unitary group. Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 272-276. http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a2/